New to Mumsnet?
I was nervous on taking any antibiotics, it always made me nauseous and have the runs. The worst thing about this medication is the taste - terribly bitter so swallow quickly! A more severe case of infectious diarrhea called Clostridium difficile C.
Last night I felt terrible during sleep and woke up On Day 2 I felt nauseated throughout the day then at night the vomiting started, diarrhea followed. My doctor prescribed Metronidazole for an infection has anyone taken mg tablets at once?
User Reviews for Metronidazole Also known as: After taking the medication I was extremely tired and had a fever. I have really been thinking about cutting out all the antibiotics and just taking the nac i and 10, mg a day to see what happens. Just one day for a few hours when I was experiencing cramps unsure if they were metronidazole related or not. Healing may be slower, but you live through it.
I'm not sure how long it will take for this medication to get out of my system, but I hope it is soon!
I'm the biggest hypochondriac. Anonymous taken for less than 1 month October 5, In fact, many other medications -- including rifampin, sulfasalazine, and propofol -- can change the color of urine; it's not uncommon.
Possibly Related Threads:
Anybody knows anything about it? I have done candida cleanses. These feelings are not candida die off. This pill after reading is carcinogenic to lab rats ER said everything looked fine, but I was still having difficulty breathing and numbness even though I had calmed myself down.
The HysterSisters are here for you. Seems to be clearing up infection very rapidly.